RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 1, Pages 19–24 (Mi mz6893)  

On the distribution of maximal sublattices

Yu. A. Drozd

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Abstract: Theorems analogous to those on the distribution of prime ideals in fields of algebraic numbers are proven for modules of integer representations of orders in semisimple algebras.

Full text: PDF file (542 kB)

English version:
Mathematical Notes, 1969, 6:1, 469–471

Bibliographic databases:

UDC: 511
Received: 18.11.1968

Citation: Yu. A. Drozd, “On the distribution of maximal sublattices”, Mat. Zametki, 6:1 (1969), 19–24; Math. Notes, 6:1 (1969), 469–471

Citation in format AMSBIB
\Bibitem{Dro69}
\by Yu.~A.~Drozd
\paper On the distribution of maximal sublattices
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 1
\pages 19--24
\mathnet{http://mi.mathnet.ru/mz6893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=252434}
\zmath{https://zbmath.org/?q=an:0213.33703|0194.08001}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 1
\pages 469--471
\crossref{https://doi.org/10.1007/BF01450248}


Linking options:
  • http://mi.mathnet.ru/eng/mz6893
  • http://mi.mathnet.ru/eng/mz/v6/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020